Yuqumli kasalliklar rivojlanish dinamikasini matematik modellashtirish
Mathematical modeling of infectious disease dynamics
Main Article Content
Abstract
The article analyzes the compartmental SEIR model describing the dynamics of infectious disease spread in a population. It presents the formulation of the model as a system of ordinary differential equations, the threshold role of the basic reproduction number R0, the stability of the disease-free equilibrium and the equation determining the final epidemic size. A numerical experiment for a hypothetical population of 100,000 showed that as R0 increases from 1.4 to 4.9, the epidemic peak shifts from day 247 to day 51, while the final attack rate rises from 51.1% to 99.2%. It is shown that at R0 = 3.5 no epidemic occurs when 75% of the population has pre-existing immunity.
Article Details
Section

This work is licensed under a Creative Commons Attribution 4.0 International License.
How to Cite
References
Kermack W.O., McKendrick A.G. A contribution to the mathematical theory of epidemics // Proceedings of the Royal Society A. – 1927. – Vol. 115, No. 772. – P. 700–721. DOI: https://doi.org/10.1098/rspa.1927.0118
Anderson R.M., May R.M. Infectious Diseases of Humans: Dynamics and Control. – Oxford: Oxford University Press, 1991. DOI: https://doi.org/10.1093/oso/9780198545996.001.0001
Hethcote H.W. The mathematics of infectious diseases // SIAM Review. – 2000. – Vol. 42, No. 4. – P. 599–653. DOI: https://doi.org/10.1137/S0036144500371907
Diekmann O., Heesterbeek J.A.P., Metz J.A.J. On the definition and the computation of the basic reproduction ratio R0 in models for infectious diseases in heterogeneous populations // Journal of Mathematical Biology. – 1990. – Vol. 28, No. 4. – P. 365–382. DOI: https://doi.org/10.1007/BF00178324
van den Driessche P., Watmough J. Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission // Mathematical Biosciences. – 2002. – Vol. 180. – P. 29–48. DOI: https://doi.org/10.1016/S0025-5564(02)00108-6
Keeling M.J., Rohani P. Modeling Infectious Diseases in Humans and Animals. – Princeton: Princeton University Press, 2008. DOI: https://doi.org/10.1515/9781400841035
Xaydarov A.T., Barliqbaeva G.B., Yuqimli kasalliklar rivojlanish dinamikasini matematik modellashtirish, «Математическая физика и смежные вопросы современного анализа»: Тезисы докладов международной научной конференции посвященной 60-летию со дня рождения профессора Д.К. Дурдиева (10–11 октября 2025 года, Бухара, Узбекистан). – Бухара. Изд–во «Дурдона». 2025. 31-33.
Xaydarov A.T., Barliqbaeva G.B., Yuqimli kasalliklar rivojlanish dinamikasini matematik modellashtirish, NEW RENAISSANCE international scientific journal. ResearchBib IF – 11.01,ISSN:3030-3753, Volume 3 Issue 2. 2026. 171-174.